# SDR HEEA087232

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,211 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 209075325011
- Part serial: 4475
- Condition: Broken
- Location: Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RPM INDICATOR LAMP ASSY WILL NOT REMAIN INTACT. SHOP REPAIR.
